# SDR R61A201310241114

- Difficulty date: October 24, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N328NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4328
- Aircraft time: 5,932 hours, 5,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85713402105
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND LANDINGS ON FWD MIDDLE CENTER FUSELAGE ACCESS PANELS 262AT, 262FT, 262HT, CORRODED.  MX BLENDED AND FOUND OUT OF LIMITS.  CHANGED OUT.
